The boundary effect and the buckling of thin plates on a nonlinearly elastic base
Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1790-1794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_10_a21,
author = {L. S. Srubshchik},
title = {The boundary effect and the buckling of thin plates on a nonlinearly elastic base},
journal = {Differencialʹnye uravneni\^a},
pages = {1790--1794},
year = {1985},
volume = {21},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_10_a21/}
}
L. S. Srubshchik. The boundary effect and the buckling of thin plates on a nonlinearly elastic base. Differencialʹnye uravneniâ, Tome 21 (1985) no. 10, pp. 1790-1794. http://geodesic.mathdoc.fr/item/DE_1985_21_10_a21/